IJPAM: Volume 27, No. 1 (2006)

RIABOUCHINSKY FLOW THROUGH POROUS MEDIA

M.H. Hamdan$^1$, M.T. Kamel$^2$
$^{1,2}$Department of Mathematical Sciences
University of New Brunswick
P.O. Box 5050, Saint John, New Brunswick, E2L 4L5, CANADA
$^1$e-mail: hamdan@unbsj.ca
$^2$e-mail: kamel@unbsj.ca


Abstract.Exact solutions to the two-dimensional, viscous fluid flow through porous media, as governed by the Darcy-Lapwood-Brinkman model, are obtained for flows where the streamfunction is linear in one of the space variables. A solution algorithm is developed in this work to handle the type of flow considered, and is capable of treating similar flows without resorting to the Riabouchinsky assumptions.

Received: February 27, 2006

AMS Subject Classification: 76A99

Key Words and Phrases: porous media, Riabouchinsky, exact solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 27
Issue: 1